# SDR AALA201901029016

- Difficulty date: December 28, 2018
- Submitted: January 2, 2019
- Operation: Air carrier
- Aircraft: N980TW
- Make and model: Doug MD 83
- Aircraft serial: 53630
- Aircraft time: 52,067 hours, 26,677 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Damaged
- Location: First Officer'S
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND A SCRATCH AND CRACK ON THE FIRST OFFICER`S WINDSHIELD.  THE AIRCRAFT WAS GROUNDED.  MAINTENANCE REPLACED THE FIRST OFFICER`S WINDSHIELD IAW MM 56-10-02, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
